Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 1 decade ago

WHAT CAN I DO TO TAKE AWAY HIVES? help!?

I used this acne pills for 2 days like a week ago and im guessing I got the hives. It's not much, but it's on my neck and it itches and looks red. how can i get rid of it? thanks

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    its a allergic reaction to something stop taking those pills and take some benadrill and use some calamine lotion.

  • 1 decade ago

    first stop taking the pills. next try some benadril (the cream or the pills). third talk to your doctor about your acne problem and explain that the pills you were taking before caused you to break out into hives.

    help on mine?

    http://answers.yahoo.com/question/index?qid=200811...

  • 1 decade ago

    GO TO THE DOCTORS!!!

Still have questions? Get your answers by asking now.